# SDR HEEA061622

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gas Gen Tach
- Part number: 7645001076101
- Condition: Malfunctioned
- Location: N1 Needle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR/TACHOMETER NOT INDICATING ZERO PERCENT TO 10 PERCENT.
